Description des voisines de E 7 ,D 7 ,D 8 , et D 9
Journal de Théorie des Nombres de Bordeaux, Volume 4 (1992) no. 2, pp. 273-377.

A previous article published in the Séminaire de Théorie des Nombres de Bordeaux contains a detailed description of the orbits of neighbours for the representatives of the 15 classes of perfect forms in 7 variables which are non equivalent to E 7 and have more than 28 minimal vectors. The reader will find here the corresponding result for E 7 as well as a more detailed description of the neighbours of D 7 . This completes the classification of the perfect septenary forms. A first step in the direction of the classification of perfect forms in dimension 8 (resp. 9) is realized through the exhaustive list of the classes of perfect forms which are adjoining onD 8 (resp. D 9 ). For each of these classes, a representative is given ; one will also find the description of the main invariants associated to these classes of perfect forms.

Un article précédent paru dans le Séminaire de Théorie des Nombres de Bordeaux contient une description détaillée des orbites de voisines pour les représentants des 15 classes de formes parfaites à 7 variables, non équivalentes à E 7 et qui possèdent plus de 28 vecteurs minimaux. Le lecteur trouvera ici le résultat correspondant pour E 7 , ainsi qu’une description plus détaillée des voisines de D 7 . Ceci termine la classification des formes parfaites en dimension 7. Un premier pas en direction de la classification des formes parfaites en dimension 8 (resp. 9) est réalisé au travers de la liste exhaustive des classes de formes parfaites voisines de D 8 (resp. D 9 ). Pour chacune de ces classes, un représentant est donné ; on trouvera également la description des principaux invariants associés à ces classes de formes parfaites.

@article{JTNB_1992__4_2_273_0,
     author = {David-Olivier Jaquet-Chiffelle},
     title = {Description des voisines de $E_7, D_7, D_8,$ et $D_9$},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {273--377},
     publisher = {Universit\'e Bordeaux I},
     volume = {4},
     number = {2},
     year = {1992},
     doi = {10.5802/jtnb.75},
     zbl = {0780.11033},
     mrnumber = {1208866},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.75/}
}
TY  - JOUR
TI  - Description des voisines de $E_7, D_7, D_8,$ et $D_9$
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1992
DA  - 1992///
SP  - 273
EP  - 377
VL  - 4
IS  - 2
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.75/
UR  - https://zbmath.org/?q=an%3A0780.11033
UR  - https://www.ams.org/mathscinet-getitem?mr=1208866
UR  - https://doi.org/10.5802/jtnb.75
DO  - 10.5802/jtnb.75
LA  - fr
ID  - JTNB_1992__4_2_273_0
ER  - 
%0 Journal Article
%T Description des voisines de $E_7, D_7, D_8,$ et $D_9$
%J Journal de Théorie des Nombres de Bordeaux
%D 1992
%P 273-377
%V 4
%N 2
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.75
%R 10.5802/jtnb.75
%G fr
%F JTNB_1992__4_2_273_0
David-Olivier Jaquet-Chiffelle. Description des voisines de $E_7, D_7, D_8,$ et $D_9$. Journal de Théorie des Nombres de Bordeaux, Volume 4 (1992) no. 2, pp. 273-377. doi : 10.5802/jtnb.75. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.75/

[Ba 1] Barnes, E.S., The complete enumeration of extreme senary forms, Phil. Trans. R. Soc. Lond. A 249 (1957), 461-506. | MR: 86833 | Zbl: 0077.26601

[BM 1] Bergé, A.-M. & Martinet, J., Sur la constante d'Hermite (étude historique), Sém. de Th. des Nombres de Bordeaux Exposé 8 (1985-1986), 8-01-8-15. | Zbl: 0623.10020

[Bl 1] Blichfeldt, H.F., The minimum values of quadratic forms in six, seven and eight variables, Math. Z. 39 (1935), 1-15. | JFM: 60.0924.04 | MR: 1545485 | Zbl: 0009.24403

[CS 1] Conway, J.H. & Sloane, N.J.A., Sphere-packings, lattices and groups, Grundlehren der mathematischen Wissenschaften 290, Springer-Verlag, (1988). | MR: 920369 | Zbl: 0634.52002

[CS 2] Conway, J.H. & Sloane, N.J.A., Low-dimensional lattices. III. Perfect forms, Proc. R. Soc. Lond. A 418 (1988), 43-80. | MR: 953277 | Zbl: 0655.10022

[JS 1] Jaquet, D.-O. & Sigrist, F., Formes quadratiques contiguës à D7, C. R. Acad. Sci. Paris t. 309, Série I (1989), 641-644. | MR: 1054268 | Zbl: 0693.10025

[Ja 1] Jaquet, D.-O., Domaines de Voronoï et algorithme de réduction des formes quadratiques définies positives, Sém. de Th. des Nombres de Bordeaux 2ème série (1990), 163-215. | Numdam | MR: 1061765 | Zbl: 0715.11031

[Ja 2] Jaquet, D.-O., Classification des réseaux dans R7 (via la notion de formes parfaites), Astérisque 198-199-200, Soc. Math. de France (1991), 177-185. | Zbl: 0748.11032

[Ja 3] Jaquet, D.-O., Enumération complète des classes de formes parfaites en dimension 7, Thèse, Institut de Mathématiques et d'Informatique, Univ. de Neuchâtel, 80 pages; (1991). | Zbl: 0748.11033

[Ja 4] Jaquet-Chiffelle, D.-O., Enumération complète des classes de formes parfaites en dimension 7, Annales de l'Institut Fourier, à paraître (1993). | Numdam | MR: 1209694 | Zbl: 0769.11028

[Kn 1] Kneser, M., Two remarks on extreme forms, Can. J. Math. 7 (1955), 145-149. | MR: 69218 | Zbl: 0065.03101

[Mo 1] Mordell, L.J., Observation on the minimum of a positive quadratic form in eight variables, J. Lond. Math. Soc. 19 (1944), 3-6. | MR: 10708 | Zbl: 0060.12009

[Oe 1] Oesterlé, J., Empilements de sphères, Sém. N. Bourbaki 42, Exposé 727, Vol. 1989-90; (1990). | Numdam | MR: 1099882 | Zbl: 0731.52005

[Si 1] Sigrist, F., Le théorème de Burnside sur le comptage des orbites et quelques applications, L'Enseignement mathématique t. 35 (1989), 96-106. | MR: 1010760 | Zbl: 0689.20001

[St 1] Stacey, K.C., The enumeration of perfect quadratic forms in seven variables, Ph. D. Dissertation, University of Oxford; (1973).

[St 2] Stacey, K.C., The enumeration of perfect septenary forms, J. Lond. Math. Soc. (2) 10 (1975), 97-104. | MR: 369272 | Zbl: 0297.10012

[St 3] Stacey, K.C., The perfect septenary forms with Δ4 = 2, J. Austral. Math. Soc. (A) 22 (1976), 144-164. | Zbl: 0332.10014

[Ve 1] Vetchinkin, N.M., Uniqueness of the classes of positive quadratic forms on which the values of Hermite constants are attained for 6 ≤ n ≤8, Trudy mat. Inst. imeni V. A. Steklova 152 (1980), 34-86, (traduction anglaise dans Proc. Stekklov Inst. Math. (3) (1982), 37-95). | Zbl: 0501.10031

[Vo 1] Voronoï, G., Sur quelques propriétés des formes quadratiques positives parfaites, J. reine angew. Math 133 (1908), 97-178. | JFM: 38.0261.01

[Wa 1] Watson, G.L., On the minimum of a positive quadratic form in n (≤ 8) variables (verification of Blichfeldt's calculation), Proc. Camb. phil. Soc 62 (1966), 719. | Zbl: 0178.37801

[Wa 2] Watson, G.L., On the minimal points of perfect septenary forms, Mathematika 16 (1969), 170-177. | MR: 256990 | Zbl: 0185.11101

Cited by Sources: